de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Deconstructing Approximate Offsets

Berberich, E., Halperin, D., Kerber, M., & Pogalnikova, R. (2012). Deconstructing Approximate Offsets. Discrete & Computational Geometry, 48(4), 964-989. doi:10.1007/s00454-012-9441-5.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-C479-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-C47A-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Berberich, Eric1, Author              
Halperin, Dan2, Author
Kerber, Michael1, Author              
Pogalnikova, Roza2, Author
Affiliations:
1Algorithms and Complexity, MPI for Informatics, Max Planck Society, escidoc:24019              
2External Organizations, escidoc:persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: BibTex Citekey: bhkp-deconstruct-journal-2012
DOI: 10.1007/s00454-012-9441-5
Other: Local-ID: 77D0F090EC84FD7BC1257AC800788266-bhkp-deconstruct-journal-2012
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Discrete & Computational Geometry
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : Springer
Pages: - Volume / Issue: 48 (4) Sequence Number: - Start / End Page: 964 - 989 Identifier: ISSN: 0179-5376